# SDR AALA202008109020

- Difficulty date: August 6, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 39,666 hours, 15,374 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Coupling
- Part number: D5347043620900
- Condition: Damaged
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATED HOLE IN SPLICE COUPLING AT FR66 AND STR 23R. REWORKED FASTENER HOLE IAW A321 SRM 51-72-11-911-001, SRM 51-42-11-801, AND DRAWING D5347015.
